10.1002/(sici)1096-9845(1998110)27:11<1367::aid-eqe789>3.0.co;2-q
Doi:
10.1002/(sici)1096-9845(1998110)27:11<1367::aid-eqe789>3.0.co;2-q
Title:
Covariance control using closed-loop modelling for structures
Author: Lu, Jianbo; Skelton, Robert R.
Year: 1998
Month: 11
Volume: 27
Issue: 11
First_page: 1367
Last_page: 1383
Journal:
Earthquake Engineering & Structural Dynamics
Issnp: 0098-8847
Issne: 1096-9845
Md5: 231bfe450effb32c41216e186fee695c
Filesize: 212073
Timeadded: 2014-08-31 20:56:50
Journalid: 6135
Original Link: https://www.wenrao.com/i/2oc5Rv9YBTLKWHy7Z
相关文献
下载榜